# SDR CA070213003

- Difficulty date: February 6, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 54,125 hours
- Engine: Pwa JT8D15
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contact
- Part number: 50086003
- Part serial: 20688ML
- Condition: Burned
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB OUT ALL 4 CB`S POPPED FOR TANK 2 FUEL BOOST PUMPS, AIRCRAFT RETURNED TO AIRPORT. DETERMINED NR 3 GENERATOR VOLTAGE FLUCTUATING, (THE PUMP FAULT WAS ATTRIBUTED TO THE POWER FLUCTUATION WHICH WAS POWERING THE (ESSENTIAL POWER) AND THE (SYNC BUSS POWERING THESE PUMPS).  INSPECTION OF NR 3 GENERATOR CB FOUND BURNED CONTACTS. CB REPLACED, CONTACTS CLEANED NO FURTHER REPORTS. (TC NR 20070213003)
